How To Treat Emotional Problems Are Unstable And Often Cry Due To Childhood Trauma?
I n *** age 19 years old weigh 45kg my mom and dad have been separated since I was a child, the ruins of my childhood make me always remember it until now I often cry all night just thinking about my past my emotions are also less stable often angry not angry clear and happy I don’t know what makes me happy I need a sedative for this
Good evening, thanks for asking at HealthReplies.com. We are also sorry for your condition. Bad experiences and pasts can indeed have a big impact on one's life. Not only at that time, but also can affect his future. So in fact many people experience what you experience, and you are not alone.
But in dealing with things like this, you can not immediately think briefly that you need a sedative. You should check yourself first with a psychiatrist to be diagnosed with a mental disorder of what you are actually experiencing through a series of historical excavations, interviews and perhaps certain written tests, and then determine the best treatment, whether you need medication, psychotherapy, or a combination of both.
So once again you cannot immediately find a solution in the form of a sedative, because the drug only calms you physically, by making you sleepy, weak, lowering your pulse and breathing, but it does not calm your feelings permanently. If the effect of the medicine is gone, then you will. Meanwhile, if examined properly, you may not need medication at any time, and can respond to your past better. Besides of course, drugs such as sedatives will not be sold freely without a prescription and doctor's supervision.
In the meantime, we believe you've tried a variety of ways. But still think optimistically because many people also experience things like you and can continue their lives well. So even though you might need help, rest assured that you can. Tell your problem to your friends or close relatives, forgive yourself, don't need to remember things that have passed, and focus on what you can do now. If it's still difficult for you, check with a psychiatrist. So, hopefully answering your question.